# SDR SWI2025F01914

- Difficulty date: June 20, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670122721
- Condition: Out Of Limits
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: TRACK ROLLER SLAT 1-3 900 LT - COMPLY WITH TASK CARD 27-530-809 LH TRACK ROLLER SEALED, TRACK 1-3, TOP FORWARD - SLAT 1 (PN CC670-12272-1). (MRB 27-81-43-718), PART NUMBER:   - , SERIAL NUMBER: 15108, POSITION:  REMOVED AND REPLACED THE LH SLAT TRACK 1-3 UPPER FORWARD TRACK ROLLER REF CRJ900 AMM 27-81-43-400-801-A01. SKYWEST TASKCARD 27-530-809-A01 COMPLETED.  OPERATIONAL TEST GOOD.
